MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: (b)(6).
 
Event or Problem Description
It was reported that the stent prematurely deployed.A 6x40x130 innova self-expanding stent was selected for use in the left leg.During the procedure, they were advancing the stent on the wire over the iliac in normal, non-tortuous anatomy when the stent began to deploy.The lock was still in place.The device was able to be retrieved successfully without full deployment of the stent.A new stent was used to complete the case.There were no patient complications and patient was reported as doing good post procedure.
 
Additional Manufacturer Narrative
A2: age at time of event - over 60 years.Device evaluated by manufacturer: the device was returned for analysis.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed a kink to the outer sheath at the nosecone.Microscopic examination revealed no additional damages.The stent was missing.The thumbwheel lock was missing.The rack had moved 7mm from the handle to the knob.The middle sheath was no longer sitting on top of the proximal tip.Inspection of the remainder of the device, revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9962436
Report Number2134265-2020-05091
Device Sequence Number16895885
Product Code NIP
UDI-Device Identifier08714729873990
UDI-Public08714729873990
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2022
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0024048487
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2020
Initial Date Received by Manufacturer 04/02/2020
Supplement Date Received by Manufacturer05/28/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date06/08/2020
Patient Sequence Number1